A New Step in the Solution of the Szökefalvi-Nagy Problem.
Discrete & computational geometry, Tome 8 (1992) no. 1, pp. 27-50
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{DCG_1992__8_1_131208,
author = {V.G. Boltyanski},
title = {A {New} {Step} in the {Solution} of the {Sz\"okefalvi-Nagy} {Problem.}},
journal = {Discrete & computational geometry},
pages = {27--50},
year = {1992},
volume = {8},
number = {1},
zbl = {0756.52009},
url = {http://geodesic.mathdoc.fr/item/DCG_1992__8_1_131208/}
}
V.G. Boltyanski. A New Step in the Solution of the Szökefalvi-Nagy Problem.. Discrete & computational geometry, Tome 8 (1992) no. 1, pp. 27-50. http://geodesic.mathdoc.fr/item/DCG_1992__8_1_131208/